Anabolics
Search More Than 6,000,000 Posts
Results 1 to 16 of 16
  1. #1
    CYKOTIK is offline Associate Member
    Join Date
    Aug 2004
    Posts
    159

    Question Ive broken out in hives!!

    If anyone could help me?? i had a shot on friday and it was 1ml of deca 200 and 75mg of prop the shot was in the glute the next day i had a really hard lump there about 10cmx10cm was really sore to sit or touch. now its day 4 and the soreness has gone but it still feels hard under the skin and now its very itchy! last night i broke out in hives like a big rash where the injection was and on the other side as well were i shot about a week before that friday! I have no idea whats going on? should i stop the course?

    I tried my delts yesterday my right side with the deca and the left with the prop, today my left delt is fine and my right one has a little lump were the injection was and is alot more sore then the side i did the prop on.

  2. #2
    CYKOTIK is offline Associate Member
    Join Date
    Aug 2004
    Posts
    159
    Anybody?

  3. #3
    Anhydro78's Avatar
    Anhydro78 is offline Anabolic Member
    Join Date
    May 2004
    Posts
    2,439
    How heavy are you??? What kind of Gear do you have??Does it burn when you inject it???

    Most of the time when some one has a problem with an allergic reaction it is with the solvents used in the hormone mixtures.

  4. #4
    CYKOTIK is offline Associate Member
    Join Date
    Aug 2004
    Posts
    159
    Im 210 pounds, the deca im using is Novaplex and the prop im using comes in a bladder of 500mls. the thing is i didnt get this reaction until last night and its been 4 days since the injection?

  5. #5
    paperboy is offline Banned
    Join Date
    Jul 2003
    Location
    delivering newspapers
    Posts
    130
    I've had a bad glute injection like that before, where there was pain during the injection and severe soreness afterwards that lasted about 3 days, but then I just took my injection again on the fourth day with minimal pain and everything was back to normal after that..i mustv hit a nerve or something when I had the bad one..

  6. #6
    CYKOTIK is offline Associate Member
    Join Date
    Aug 2004
    Posts
    159
    Yeah so that can happen if you hit the wrong spot?? so the symptoms i have were sorta like the ones you experienced?

  7. #7
    angelxterminator's Avatar
    angelxterminator is offline Senior Member
    Join Date
    May 2004
    Location
    Al Asad, Iraq
    Posts
    1,703
    deca should not hurt. The ba and bb concentrations in deca should be low enough where you dont even feel it, or barely at least. When i ran my deca i didn't feel ****, that and test e mixed in the needle went in like butter. I was using organon too though, i'm not sure what you said the lab was!

  8. #8
    CYKOTIK is offline Associate Member
    Join Date
    Aug 2004
    Posts
    159
    The lab was Novaplex, but is that normal to get a rash days after the injection?

  9. #9
    Anhydro78's Avatar
    Anhydro78 is offline Anabolic Member
    Join Date
    May 2004
    Posts
    2,439
    Not days after. Most of the time it is within hours that someone breaks out in hives. This Test that comes in a bladder of 500mls. Is this bladder designed for drawing out the solution with a needle. Its homebrew of some kind right??? And if the bladder is not intended for dispensing, did you refilter the gear and put it in sealed vials???

  10. #10
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by CYKOTIK
    If anyone could help me?? i had a shot on friday and it was 1ml of deca 200 and 75mg of prop the shot was in the glute the next day i had a really hard lump there about 10cmx10cm was really sore to sit or touch. now its day 4 and the soreness has gone but it still feels hard under the skin and now its very itchy! last night i broke out in hives like a big rash where the injection was and on the other side as well were i shot about a week before that friday! I have no idea whats going on? should i stop the course?

    I tried my delts yesterday my right side with the deca and the left with the prop, today my left delt is fine and my right one has a little lump were the injection was and is alot more sore then the side i did the prop on.
    I am alergic to flu shots or anything incubated in chicken eggs. I get swelling in legs and arms and hives over my entire body as an alergic reaction. People alergic to penicillin get similar effects. Isnt deca based on cottonseed oil? Maybe you are alergic to cottonseed oil?

  11. #11
    smalldogbigdogbrain is offline Junior Member
    Join Date
    Mar 2004
    Posts
    86
    I know for a fact im allegic to deca , It started giving me hive after my first injection. I dropped the deca and went with a test E cycle alone. The problems went away and all was fine. Also i was told that deca has been know to cause hives. Most people tell me to try benedryl to help with the side affects. Im also now on a cycle that it giving me hives, and boy i hate them. This cycle i went with some prop. and test e, im thinking the prop and the Ed injection has my body alittle week,, and suseptabe to allergins. Try benedryl man. Also prop isnt worth shooting if u dont do it everyday.

  12. #12
    Fully Suss'd Out is offline New Member
    Join Date
    Sep 2004
    Location
    Australia
    Posts
    36
    Batch was contaminated. Had to recall all the deca200 made by Novaplex labs.

  13. #13
    bd50's Avatar
    bd50 is offline Associate Member
    Join Date
    Aug 2004
    Location
    FL
    Posts
    486
    i had a friend get minor hives last year on deca ,, went away after a couple days. if not i'd drop it and start something new

  14. #14
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    7,129
    It couldn't be the testosterone since it is endogenous and the ester is a simple fatty acid chain... there is a possibility of an allergic reaction to the nandrolone . Make sure if you feel swelling in your throat you go straight to the ER. An anaphylactic reaction is rare - but possible...

    Is the site warm? Is this getting progressively worse?

  15. #15
    DaddyLol is offline New Member
    Join Date
    Jul 2014
    Posts
    1
    Just an update on this old post, I'm currently running test e and deca and I get hives around my glutes I guess it's normal and you just have to deal with it.

  16. #16
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,219
    Quote Originally Posted by DaddyLol View Post
    Just an update on this old post, I'm currently running test e and deca and I get hives around my glutes I guess it's normal and you just have to deal with it.
    I'm sure the guy who posted this 10 years ago is happy to know this, although no it's not normal. It means you are having an allergic reaction to probably one of the oils used such as cotton see or grape seed oil.

    Try getting some Benadryl and using that if the rash is not bad and refrain from bumping old post. Thank you.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •